Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 1, 2013, 6:18 PM CDT for Pushmataha County, Oklahoma. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 6:18 PM CDT (23:18 UTC)
- Expired
- Jun 2, 2013, 9:42 PM CDT
- In force
- 27 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
057 WGUS44 KTSA 012318 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 618 PM CDT SAT JUN 1 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-020718- /O.NEW.KTSA.FL.W.0028.130601T2318Z-130602T2106Z/ /ANTO2.2.ER.130601T2302Z.130602T0600Z.130602T1506Z.NO/ 618 PM CDT SAT JUN 1 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 530 PM SATURDAY THE STAGE WAS 24.02 FEET. * FLOOD STAGE IS 25.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 30.4 FEET BY SUNDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 31.0 FEET...MODERATE FLOODING OCCURS ALONG CAMPGROUNDS ON THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. PERMANENT BUILDINGS ON THE CAMPGROUNDS BECOME FLOODED. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
5 follow-up statements
739 WGUS84 KTSA 020200 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 900 PM CDT SAT JUN 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-021000- /O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2027Z/ /ANTO2.2.ER.130601T2354Z.130602T0600Z.130602T1427Z.NO/ 900 PM CDT SAT JUN 1 2013 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 830 PM SATURDAY THE STAGE WAS 25.94 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO NEAR 29.9 FEET SUNDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON THE CAMPGROUNDS BECOME ISOLATED. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
647 WGUS84 KTSA 020827 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 327 AM CDT SUN JUN 2 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-021627- /O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2127Z/ /ANTO2.2.ER.130601T2354Z.130602T1200Z.130602T1527Z.NO/ 327 AM CDT SUN JUN 2 2013 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM SUNDAY THE STAGE WAS 27.84 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO NEAR 29.1 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
453 WGUS84 KTSA 021245 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 745 AM CDT SUN JUN 2 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-022045- /O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2109Z/ /ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T1509Z.NO/ 745 AM CDT SUN JUN 2 2013 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM SUNDAY THE STAGE WAS 27.80 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
271 WGUS44 KTSA 021856 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 156 PM CDT SUN JUN 2 2013 KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-030256- /O.EXT.KTSA.FL.W.0028.000000T0000Z-130603T0325Z/ /ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T2125Z.NO/ 156 PM CDT SUN JUN 2 2013 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM SUNDAY THE STAGE WAS 26.36 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. CAMPERS SHOULD MOVE TO HIGHER GROUND. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
741 WGUS84 KTSA 030242 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 942 PM CDT SUN JUN 2 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-030312- /O.CAN.KTSA.FL.W.0028.000000T0000Z-130603T0325Z/ /ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T2153Z.NO/ 942 PM CDT SUN JUN 2 2013 THE FLOOD WARNING IS CANCELLED FOR THE KIAMICHI RIVER NEAR ANTLERS. * AT 930 PM SUNDAY THE STAGE WAS 22.72 FEET. * FLOOD STAGE IS 25.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS AFTERNOON. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:09 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 1, 3:09 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 309 PM CDT SAT JUN 1 2013 .DISCUSSION... THE WEATHER HAS CALMED DOWN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON WITH ONLY SOME SCATTERED SHOWERS LINGERING ACROSS PUSHMATAHA AND CHOCTAW COUNTIES IN EXTREME SOUTHEAST OKLAHOMA. THE SHOWERS ARE OCCURRING IN THE VICINITY OF A COLD FRONT WHICH EXTENDS FROM NEAR JOPLIN MISSOURI TO PARIS TEXAS. THESE SHOWERS AND POSSIBLY A THUNDERSTORM SHOULD EXIT THE AREA BY EARLY EVENING. A COUPLE OF QUIET DAYS ARE ON TAP FOR SUNDAY AND MONDAY BEFORE THE CHANCES OF SHOWERS AND THUNDERSTORMS RETURN FROM TUESDAY THROUGH THE REMAINDER OF THE WEEK AS A SLOW MOVING STORM SYSTEM AFFECTS THE AREA. THE BEST CHANCES WILL BE WEDNESDAY AND THURSDAY AS THE NEXT FRONT MOVES THROUGH THE REGION WITH CHANCES LINGERING INTO SATURDAY AS THE FRONT STALLS NEAR THE RED RIVER. && .PRELIMINARY POINT TEMPS/POPS... TUL 56 75 54 82 / 10 0 10 0 FSM 60 77 56 82 / 10 0 10 0 MLC 57 76 54 83 / 10 0 10 0 BVO 52 75 50 81 / 10 0 10 10 FYV 53 72 48 78 / 10 10 10 0 BYV 55 73 51 78 / 10 10 10 0 MKO 56 75 53 81 / 10 0 10 0 MIO 54 73 51 81 / 10 10 10 0 F10 56 75 55 82 / 10 0 10 0 HHW 62 79 57 83 / 20 0 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....10
Hazardous weather outlook, Jun 1, 4:52 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT SAT JUN 1 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT SAT JUN 1 2013
...RAIN HAS ENDED...FLOODING CONTINUES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING THROUGH TONIGHT.
AREAL FLOODING.
RISK...SIGNIFICANT.
AREA...PORTIONS OF EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
ALTHOUGH THE HEAVY RAINFALL HAS ENDED...AREAL FLOODING WILL CONTINUE
THIS EVENING AND INTO TONIGHT ACROSS PORTIONS OF EASTERN
OKLAHOMA...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR WHERE 5 TO 8
INCH RAINFALL AMOUNTS HAVE OCCURRED. SEVERAL ROADS REMAIN IMPASSABLE
DUE TO HIGH WATER. MANY OF THE MAINSTEM RIVERS THAT HAVE BEEN
IMPACTED BY THE RAINFALL WILL REMAIN IN FLOOD AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SETTLED WEATHER WILL RETURN FOR THE EARLY PART OF UPCOMING WEEK.
THUNDERSTORM CHANCES RETURN BY MONDAY NIGHT THROUGH THE REMAINDER OF
THE WEEK AS THE UPPER PATTERN BECOMES INCREASINGLY UNSETTLED WITHIN
DEVELOPING NORTHWESTERLY FLOW.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 1, 4:27 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 1 NW BUNCH 35.69N 94.77W
06/01/2013 ADAIR OK PUBLIC
LARGE TREE LIMBS DOWN.
&&
AEJLocal storm report, Jun 1, 6:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG GRAINOLA 36.94N 96.65W
05/31/2013 OSAGE OK PUBLIC
TREES DOWN
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Tornado Warning | TSA | Craig, Nowata | 38 min |
| May 31, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 31, 7:27 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 31, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| May 31, 7:40 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 35 min |
| May 31, 7:42 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more | 12 hr |
| May 31, 7:48 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 27 min |
| May 31, 8:12 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| May 31, 8:34 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| May 31, 8:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| May 31, 8:49 PM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 31, 8:59 PM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 42 min |
| May 31, 9:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| May 31, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 67 min |
| May 31, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| May 31, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 47 min |
| May 31, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 40 min |
| May 31, 10:51 PM CDT | Tornado Warning | TSA | Craig, Delaware | 24 min |
| May 31, 11:03 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 27 min |
| May 31, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 41 min |
| May 31, 11:12 PM CDT | High Wind Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 4 hr |
| May 31, 11:23 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| May 31, 11:24 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
| May 31, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| May 31, 11:56 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 49 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Jun 1, 12:11 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Jun 1, 12:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 12:25 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 50 min |
| Jun 1, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Jun 1, 12:37 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 48 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 30 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Jun 1, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 56 min |
| Jun 1, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Jun 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 40 min |
| Jun 1, 2:20 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 1, 2:52 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Jun 1, 3:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 1, 4:25 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jun 1, 5:28 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Jun 1, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Jun 1, 6:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 6 hr |
| Jun 1, 7:31 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 8:17 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 12 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 26 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Jun 1, 10:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Jun 1, 11:36 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 20 hr |
| Jun 1, 1:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.